Wednesday, 21 September 2011

Prednisolone!

I'm starting to feel tired - but still hyped up with the prednisolone I'm taking. It's a strange feeling, knowing I need a rest, but not being able to settle.

I'm getting things done! It's easy to be efficient when you can't stay still - but I also very much need a very long nap! I'm also starting to get nauseous. That just goes with the drugs, too. (Maybe if I feel really sick, that will help me eat less and stick to my diet.)

On the plus side, the pain is still under control - after a few weeks of having my shoulder in unbearable pain, and not able to do anything with it, that's a great blessing. In fact, that feels like a miracle. It's something really to celebrate.

My psychologist told me to get back to my arts and crafts, draw, paint, embroider, anything that requires me to focus on just that so I can slow my mind down from constantly trying to do a million things at once.  That may work - and I'm actually enjoying carrying my sketch book and pencils most places I go. But now, I don't know how to slow my body down. My knees are bouncing around under the desk as I write.

Spring is has begun - and the aches and pains from winter should start to go away anyway, so maybe the extra prednisolone won't be for long.  With spring comes the warmer weather, which makes me tired - so it's time on the patio in the cool of the morning - and then trying to stay in airconditioning for the rest of the day from now on until late autumn.

My son's on school holidays, and we have a school holiday tradition of going to a shopping centre or fast food place to sit in their airconditioning for the hottest part of the day. Otherwise, I have a little portable airconditioner I keep in my bedroom/office here at home, so I will practically live in this one room now.


No comments:

Post a Comment

Thanks for being part of the conversation.

Your comment will be visible after moderation.